# SDR WX0A2022020473951

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 30,960 hours, 20,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR EMERGENCY CYLINDER ELECTRICAL CONNECTOR DAMAGED / REMOVED AND REPLACED L1 DOOR DAMPER ELECTRICAL CIRCULAR CONNECTOR. REF ESPM 20-44-10. OPS CHECK PER AMM 52-11-14-200-001-A. NO DEFECTS NOTED."
